# SDR DXTA2008101303301

- Difficulty date: October 11, 2008
- Submitted: October 13, 2008
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 650
- Aircraft serial: 6800088
- Aircraft time: 2,076 hours, 1,370 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Unknown
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE ON T/O:  FRONT LEFT WINDSHIELD AND ABOVE.
